Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An arithmetic formula for the partition function


Authors: Kathrin Bringmann and Ken Ono
Journal: Proc. Amer. Math. Soc. 135 (2007), 3507-3514
MSC (2000): Primary 11P82
Published electronically: July 27, 2007
MathSciNet review: 2336564
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11P82

Retrieve articles in all journals with MSC (2000): 11P82


Additional Information

Kathrin Bringmann
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: bringman@math.wisc.edu

Ken Ono
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: ono@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08883-1
PII: S 0002-9939(07)08883-1
Received by editor(s): September 17, 2005
Received by editor(s) in revised form: August 23, 2006
Published electronically: July 27, 2007
Additional Notes: The authors thank the National Science Foundation for their generous support
The second author is grateful for the support of a Packard, a Romnes, and a Guggenheim Fellowship
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2007 American Mathematical Society